Tacrolimus, anyone have side effects of toxicity with this?
- 1 Sep 2012 by endlessPred
- 2 September 2012
- prograf, tacrolimus, side effect
Although my tac (prograf) is being cut down from six to four. And of today to zero for a week, I have been getting higher and higher trough readings.
I have read about this and understand that this is a bad sign. What I would like to know is the experience of anyone on this medication.
Added 1 Sep 2012:
Creatinine is high as is bilirubin. Also have Gilbert's syndrome which contributes to this. WBC high, no known source of infection. In other words not much left unaffected at this point. BP normal to low, pulse 80 sitting but leaps up to 100 or higher during day. Walking 40 feet brings pulse up to 130. On oxygen for any physical activity. Desats to 87 or lower without O2.
I don't know anything about prograf other then what its for, but I've seen this happen with iv antibiotics, because of the way the drug is available and also if there is impaired renal function.
Hi Karen, of course I don't have an answer for you, but I see you belong to the forum too, & if you go there & click on 'see all members' it gives you the option to ask just the members of the Tacrolimus group this question, & maybe you can get a more definate answer from one of them. I know Suzzanne66, & Marvell are professionals & may help you out the best. Good luck sweetie & let us know what is going on, ok? Take care... Mary
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 4 answers
Posted 28 May 2011 • 1 answer
Posted 14 Oct 2012 • 3 answers
Posted 23 Jul 2013 • 2 answers
Posted 28 Oct 2017 • 0 answers